PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of procrsmedFormerly medchtJournal of the Royal Society of MedicineProceedings of the Royal Society of Medicine
 
Proc R Soc Med. 1973 August; 66(8): 747–748.
PMCID: PMC1645143

Azathioprine in psoriasis.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (379K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • COLSKY J, GREENSPAN EM, WARREN TN. Hepatic fibrosis in children with acute leukemia after therapy with folic acid antagonists. AMA Arch Pathol. 1955 Feb;59(2):198–206. [PubMed]
  • Corley CC, Jr, Lessner HE, Larsen WE. Azathioprine therapy of "autoimmune" diseases. Am J Med. 1966 Sep;41(3):404–412. [PubMed]
  • Dahl MG, Gregory MM, Scheuer PJ. Liver damage due to methotrexate in patients with psoriasis. Br Med J. 1971 Mar 20;1(5750):625–630. [PMC free article] [PubMed]
  • GUBNER R, AUGUST S, GINSBERG V. Therapeutic suppression of tissue reactivity. II. Effect of aminopterin in rheumatoid arthritis and psoriasis. Am J Med Sci. 1951 Feb;221(2):176–182. [PubMed]
  • O'ROURKE RA, ECKERT GE. METHOTREXATE-INDUCED HEPATIC INJURY IN AN ADULT. A CASE REPORT. Arch Intern Med. 1964 Feb;113:191–194. [PubMed]
  • Zarday Z, Veith FJ, Gliedman ML, Soberman R. Irreversible liver damage after azathioprine. JAMA. 1972 Nov 6;222(6):690–691. [PubMed]

Articles from Proceedings of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press